# SDR ASAA2014043008015

- Difficulty date: April 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394224
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328, FLOORBEAM HAS AREAS OF CORROSION ON UPPER TEE CAP.  ACFT GROUNDED.  REPAIRED FLOORBEAM IAW EA 400-53EA-12778.
